# SDR CA951222010

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A67A
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Condition: Ruptured
- Location: Fuel Control Sys
- Part time: 1,114 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE, WITH ENGINE PARAMETERS NORMAL, #2 ENGINE SPOOLED DOWN. POST FLIGHT INSPECTION REVEALED A RUPTURED P3 LINE.
